# SDR UPS99228654

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19310
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION ON UPPER SKIN OF RT HORIZONTAL STABILIZER STAB STA 68.  REMOVED CORROSION IAW SRM 51-10-6.  REPAIRED AREA IAW SMRO EO 99-03-008 UPS ENGINEERING FILE NR 727-55-0383.
